Power law inflation with a varying condstant of gravitation and Brans-Dicke cosmology
The homogeneous and isotropic Brans-Dicke cosmological solutions satisfying Whitrow Randalls relation which have been discussed recently by Berman and Som are re-examined. We extend their results and present the most general solution by solving a differential equation completely. We show that Machs assumption leads to power-law solutions in the Euclidean case.
GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 31 (2011) 23-32
How to Cite
The copyright of GANIT: Journal of Bangladesh Mathematical Society is reserved by Bangladesh Mathematical Society (web: https://bdmathsociety.org/)